Share Facebook
Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Skin bumps/pustules while on 6 mp


08-19-2015, 01:20 AM   #1
Tikell
 
Join Date: Feb 2011
Location: California
Skin bumps/pustules while on 6 mp

hey everyone,
Trying once again Has anyone experienced small red bumps on their body while on 6 mp. They are the size of a mosquito bite and look like pustules. They are on my shoulders, tummy and face and sometimes they itch. I started 6 mp about a month ago at 50 mg. I am also on humira one shot every ten days and wellbutrin. Is it normal to get skin bumps while on 6 mp or is it a symptom of crohns. I have thickening of the jejunum. Would sure appreciate some reassurance or advice. Thanks
08-19-2015, 08:08 AM   #2
Soohie
 
Soohie's Avatar
 
Join Date: Aug 2015
Location: Seattle, Washington
Yes have you looked up erythema nodosum?
08-19-2015, 08:09 AM   #3
Soohie
 
Soohie's Avatar
 
Join Date: Aug 2015
Location: Seattle, Washington
My doctor put me in presidone to help this and I got it during a flare up
08-25-2015, 09:06 PM   #4
Tikell
 
Join Date: Feb 2011
Location: California
Hi, thanks. Yes, I have looked that up. I guess it is another symptom of crohn's disease. Darn it! It seems to have gone away for the moment. I thought perhaps it could be because of the 6 mp. I do have some psoriasis on my fingers and had that before the 6 mp. So, who knows. Thanks for responding!
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Skin bumps/pustules while on 6 mp
Thread Tools


All times are GMT -5. The time now is 12:23 AM.
Copyright 2006-2017 Crohnsforum.com